# SDR SWAA2013101521222

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 19,978 hours, 11,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
